# SDR CA990318054

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 85411406101
- Condition: Sheared
- Location: Mlg
- Part time: 20,923 hours
- Component: 85410029053
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT NACELLE INBOARD LOWER STRUT TO A FRAME PACKERS.  FLANGED BUSHING FOUND SHEARED IN HALF.  SB 8-54-19 CW.
